# SDR DALA2023102808867

- Difficulty date: October 27, 2023
- Submitted: October 28, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3933, CORROSION AT AFT CARGO COMPARTMENT L/H Z CHANNEL STA 727J TO STA 847 LBL 20 WL 164.   REPLACED ZEE CHANNEL FROM STA 727I+8 TO STA 847 LBL 20 WL 164 AT AFT CARGO PER B737 SRM 51-40-02 AND DWG# 146A7500. FABRICATED AND INSTALLED SPLICES BETWEEN STA 727K AND STA 727L AND STA 787 AND STA 807 LBL 20 WL 164 PER B737 SRM 53-00-53-2R-5 PAR 4. (LP 0037125)
